# SDR AU510002152

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 6933691
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL SPRING BROKEN.
